MathSciNet Relay Station
MathSciNet bibliographic data
MR121965 65.00
Cheney, E. W.; Loeb, H. L. Two new algorithms for rational approximation. Numer. Math. 3 1961 72–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement